Paley singularities and Rudin–Carleson interpolation theorems for certain classes of analytic functions
Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 511-514
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_3_a0,
author = {S. A. Vinogradov},
title = {Paley singularities and {Rudin{\textendash}Carleson} interpolation theorems for certain classes of analytic functions},
journal = {Doklady Akademii Nauk},
pages = {511--514},
year = {1968},
volume = {178},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a0/}
}
TY - JOUR AU - S. A. Vinogradov TI - Paley singularities and Rudin–Carleson interpolation theorems for certain classes of analytic functions JO - Doklady Akademii Nauk PY - 1968 SP - 511 EP - 514 VL - 178 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a0/ LA - ru ID - DAN_1968_178_3_a0 ER -
S. A. Vinogradov. Paley singularities and Rudin–Carleson interpolation theorems for certain classes of analytic functions. Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 511-514. http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a0/